Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 1 (2001), 207-224.
Undecidable Theories of Lyndon Algebras
With each projective geometry we can associate a Lyndon algebra. Such an algebra always satisfies Tarski's axioms for relation algebras and Lyndon algebras thus form an interesting connection between the fields of projective geometry and algebraic logic. In this paper we prove that if G is a class of projective geometries which contains an infinite projective geometry of dimension at least three, then the class L(G) of Lyndon algebras associated with projective geometries in G has an undecidable equational theory. In our proof we develop and use a connection between projective geometries and diagonal-free cylindric algebras.
J. Symbolic Logic, Volume 66, Issue 1 (2001), 207-224.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Stebletsova, Vera; Venema, Yde. Undecidable Theories of Lyndon Algebras. J. Symbolic Logic 66 (2001), no. 1, 207--224. https://projecteuclid.org/euclid.jsl/1183746367